# SDR AALA202304053023

- Difficulty date: January 8, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 61,904 hours, 25,344 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: 256A35802
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLAPS SELECTED DOWN AND NO MOVEMENT NOTED. DECLARED AN EMERGENCY AND DIVERTED TO CLT. PERFORMED FLAPS UP LANDING. AIRCRAFT WAS NOT OVERWEIGHT FOR LANDING. **SUPPLEMENTAL REPORT FOR AALA202301113023: REMOVED AND REPLACED TRAILING EDGE FLAP CONTROL VALVE PER AMM 27-51-65.** (CLOSED)
